Programme - Please use the correct time column for your location
Exact timings and parts of agenda may be subject to change
Friday 5 November 2021
Time US
(EST)
Time UK
(GMT)
Time Europe
(CET)
 
05.30 09.30 10.30 Join meeting and networking (Virtual Coffee Bar & Exhibition Hall)
06.00 10.00 11.00 Welcome and introduction (Auditorium)
Karelle Menochet (UCB) and Roberto Villasenor Solorio (Roche)
06.15 10.15 11.15 3R introduction (Auditorium)
Fiona Sewell (NC3Rs)
      Session 1: Novel technologies
06.45 10.45 11.45 Ex vivo biotransformation of biologics in subcutaneous tissue (Auditorium)
Simon Hauri (Roche)
07.15 11.15 12.15 Organoid arrays to predict transport of biologics across the blood-brain barrier (Auditorium)
Elena Kassianidou (Roche)
 
07.45 11.45 12.45 Break (15 minutes) (Virtual Coffee Bar & Exhibition Hall)
 
08.00 12.00 13.00 New in vitro vascular models to investigate biodistribution (Auditorium)
Roger Kamm (MIT)
 
08.30 12.30 13.30 Lunch / Breakfast and networking (75 minutes) (Virtual Coffee Bar & Exhibition Hall)
 
09.45 13.45 14.45 Debate on Value of PBPK for NBEs (Auditorium)
Iain Gardner (Certara) & Kevin Brady (UCB)
      Session 2: Prediction of biologics PK
10.15 14.15 15.15 In vitro tools to correlate with in vivo PK (Auditorium)
Lindsay Avery (Sanofi)
10.45 14.45 15.45 Case studies on mechanistic investigations of aberrant PK (Auditorium)
Amita Datta Mannan (Lilly)
11.15 15.15 16.15 Closing remarks (Auditorium)
Roberto Villasenor Solorio (Roche) and Karelle Menochet (UCB)
11.30 15.30 16.30 Meeting closes
 

This meeting is sponsored by: